# SDR CALA2021100101734

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 71,625 hours, 29,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5323132220003
- Condition: None
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL HAS CORROSION IN MULTIPLE PLACES PER NR 9292224 / 26224 A3NB-53-36105 GEN BY V077960 RMVD AND RPLD FORWARD CARGO DOOR SILL FROM FR24 TO FR28 STR34 IA W DWG C2D53231725 AND A320 200 SRM 51-42-11/001 BY MECH V061680 INSP BY V077960.
